# SDR UALA2009070101885

- Difficulty date: June 29, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 67,532 hours, 19,602 cycles
- Engine: Pwa PW2037
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 7321681003
- Condition: Failed
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON TRIM INOPERATIVE.  REPLACED AILERON RUDDER TRIM PANEL RUDDER TRIM SYSTEM, OP CHECK OK, AILERON SYSTEM NO HELP.  NEED AILERON TRIM ACTUATOR.  AILERON TRIM ACTUATOR, OPS CHECKS GOOD.
